# SDR AALA202308160297

- Difficulty date: June 26, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 63,019 hours, 37,247 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: R53422092520001
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED LEFT HAND FRAME WEB AFT FACE IN HORIZONTAL FLANGE RADIUS AT FR 68 AND S8L. REPAIRED FRAME PER SRM 53-41-12-300-0012
